Mathematical analysis/Complex analysis
Faber polynomial coefficient bounds for a subclass of bi-univalent functions
Comptes Rendus. Mathématique, Volume 353 (2015) no. 12, pp. 1075-1080.

In this work, considering a general subclass of bi-univalent functions and using the Faber polynomials, we obtain coefficient expansions for functions in this class. In certain cases, our estimates improve some of those existing coefficient bounds.

Dans cet article, on considère une sous-classe de fonctions bi-univalentes ; en utilisant les développements en polynômes de Faber, on obtient les coefficients de ces développements pour les fonctions de la sous-classe considérée. Dans certains cas, les estimations sur les bornes des coefficients améliorent des résultats déjà connus.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.09.003
Altınkaya, Şahsene 1; Yalçın, Sibel 1

1 Department of Mathematics, Faculty of Arts and Science, Uludag University, Bursa, Turkey
@article{CRMATH_2015__353_12_1075_0,
     author = {Alt{\i}nkaya, \c{S}ahsene and Yal\c{c}{\i}n, Sibel},
     title = {Faber polynomial coefficient bounds for a subclass of bi-univalent functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1075--1080},
     publisher = {Elsevier},
     volume = {353},
     number = {12},
     year = {2015},
     doi = {10.1016/j.crma.2015.09.003},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.09.003/}
}
TY  - JOUR
AU  - Altınkaya, Şahsene
AU  - Yalçın, Sibel
TI  - Faber polynomial coefficient bounds for a subclass of bi-univalent functions
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 1075
EP  - 1080
VL  - 353
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.09.003/
DO  - 10.1016/j.crma.2015.09.003
LA  - en
ID  - CRMATH_2015__353_12_1075_0
ER  - 
%0 Journal Article
%A Altınkaya, Şahsene
%A Yalçın, Sibel
%T Faber polynomial coefficient bounds for a subclass of bi-univalent functions
%J Comptes Rendus. Mathématique
%D 2015
%P 1075-1080
%V 353
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.09.003/
%R 10.1016/j.crma.2015.09.003
%G en
%F CRMATH_2015__353_12_1075_0
Altınkaya, Şahsene; Yalçın, Sibel. Faber polynomial coefficient bounds for a subclass of bi-univalent functions. Comptes Rendus. Mathématique, Volume 353 (2015) no. 12, pp. 1075-1080. doi : 10.1016/j.crma.2015.09.003. http://www.numdam.org/articles/10.1016/j.crma.2015.09.003/

[1] Airault, H. Symmetric sums associated to the factorization of Grunsky coefficients, Montreal, Canada (April 2007)

[2] Airault, H. Remarks on Faber polynomials, Int. Math. Forum, Volume 3 (2008) no. 9, pp. 449-456

[3] Airault, H.; Bouali, H. Differential calculus on the Faber polynomials, Bull. Sci. Math., Volume 130 (2006) no. 3, pp. 179-222

[4] Airault, H.; Ren, J. An algebra of differential operators and generating functions on the set of univalent functions, Bull. Sci. Math., Volume 126 (2002) no. 5, pp. 343-367

[5] Altinkaya, S.; Yalcin, S. Initial coefficient bounds for a general class of bi-univalent functions, Int. J. Anal. (2014)

[6] Altinkaya, S.; Yalcin, S. Coefficient bounds for a subclass of bi-univalent functions, TWMS J. Pure Appl. Math., Volume 6 (2015) no. 2, pp. 180-185

[7] Brannan, D.A.; Cluni, J. Aspects of contemporary complex analysis, Proceedings of the NATO Advanced Study Institute Held at University of Durham, Academic Press, New York, 1979

[8] Brannan, D.A.; Taha, T.S. On some classes of bi-univalent functions, Stud. Univ. Babeş–Bolyai, Math., Volume 31 (1986) no. 2, pp. 70-77

[9] Bulut, S. Faber polynomial coefficient estimates for a comprehensive subclass of analytic bi-univalent functions, C. R. Acad. Sci. Paris, Ser. I (2015) (in press)

[10] Crişan, O. Coefficient estimates certain subclasses of bi-univalent functions, Gen. Math. Notes, Volume 16 (2013) no. 2, pp. 93-1002

[11] Duren, P.L. (Grundlehren Math. Wiss.), Springer, New York, USA (1983), p. 259

[12] Faber, G. Über polynomische Entwickelungen, Math. Ann., Volume 57 (1903) no. 3, pp. 1569-1573

[13] Frasin, B.A.; Aouf, M.K. New subclasses of bi-univalent functions, Appl. Math. Lett., Volume 24 (2011), pp. 1569-1573

[14] Grunsky, H. Koeffizientenbedingungen für schlicht abbildende meromorphe Funktionen, Math. Z., Volume 45 (1939), pp. 29-61

[15] Hamidi, S.G.; Jahangiri, J.M. Faber polynomial coefficient estimates for analytic bi-close-to-convex functions, C. R. Acad. Sci. Paris, Ser. I, Volume 352 (2014) no. 1, pp. 17-20

[16] Hamidi, G.S.; Halim, S.A.; Jahangiri, J.M. Faber polynomial coefficient estimates for meromorphic bi-starlike functions, Int. J. Math. Math. Sci. (2013)

[17] Jahangiri, J.M.; Hamidi, G.S. Coefficient estimates for certain classes of bi-univalent functions, Int. J. Math. Math. Sci. (2013) (190560)

[18] Keerthi, B.S.; Raja, B. Coefficient inequality for certain new subclasses of analytic bi-univalent functions, Theor. Math. Appl., Volume 3 (2013) no. 1, pp. 1-10

[19] Lewin, M. On a coefficient problem for bi-univalent functions, Proc. Amer. Math. Soc., Volume 18 (1967), pp. 63-68

[20] Li, X.F.; Wang, A.P. Two new subclasses of bi-univalent functions, Int. Math. Forum, Volume 7 (2012), pp. 1495-1504

[21] Magesh, N.; Yamini, J. Coefficient bounds for a certain subclass of bi-univalent functions, Int. Math. Forum, Volume 8 (2013) no. 27, pp. 1337-1344

[22] Netanyahu, E. The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in |z|<1, Arch. Ration. Mech. Anal., Volume 32 (1969), pp. 100-112

[23] Porwal, S.; Darus, M. On a new subclass of bi-univalent functions, J. Egypt. Math. Soc., Volume 21 (2013) no. 3, pp. 190-193

[24] Salagean, G.S. Subclasses of Univalent Functions, Fifth Romanian Finish Seminar, Bucharest (1983), pp. 362-372

[25] Schaeffer, A.C.; Spencer, D.C. The coefficients of schlicht functions, Duke Math. J., Volume 10 (1943), pp. 611-635

[26] Schiffer, M. A method of variation within the family of simple functions, Proc. Lond. Math. Soc., Volume 44 (1938) no. 2, pp. 432-449

[27] Srivastava, H.M.; Mishra, A.K.; Gochhayat, P. Certain subclasses of analytic and bi-univalent functions, Appl. Math. Lett., Volume 23 (2010) no. 10, pp. 1188-1192

[28] Srivastava, H.M.; Bulut, S.; Çağlar, M.; Yağmur, N. Coefficient estimates for a general subclass of analytic and bi-univalent functions, Filomat, Volume 27 (2013) no. 5, pp. 831-842

[29] Xu, Q.H.; Gui, Y.C.; Srivastava, H.M. Coefficient estimates for a certain subclass of analytic and bi-univalent functions, Appl. Math. Lett., Volume 25 (2012), pp. 990-994

Cited by Sources: